MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. ONE-CUF; BLOOD PRESSURE CUFF

CRITIKON DE MEXICO S. DE R.L. DE C.V. ONE-CUF; BLOOD PRESSURE CUFF
Model Number ONE-A2-2A
Medical Device Problem Codes Low Readings (2460); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226 a1-6: not provided by customer.B3: not available at this time.Ge healthcare's investigation is on-going at this time.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that a patient was unnecessarily treated for incorrectly low nibp readings.The patient did not sustain any injury due to the alleged unnecessary medical treatment.The ge healthcare one-cuf nibp cuff was connected to a non-gehc (philips) patient monitor.
 
Additional Manufacturer Narrative
The actual one-cuf blood pressure cuff associated with this event was discarded by the customer.Other customer samples were returned to ge healthcare (gehc) for evaluation.Gehc investigated by testing returned samples, interviewing the customer, and performing historical data analysis.The investigation concluded that there was potential for device failures on this cuff design.To address the issues identified, gehc initiated a safety recall (fmi 39005) to remove all one-cuf blood pressure cuffs from the field.H9: the correction/removal report number has not yet been by provided by the agency.
 
Additional Manufacturer Narrative
This supplement is submitted to correct the udi.D4: the udi is (b)(4).

Brand Name
ONE-CUF
Common Device Name
BLOOD PRESSURE CUFF
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
8200 w tower ave
milwaukee, WI 53223
MDR Report Key18955558
Report Number3008729547-2024-00002
Device Sequence Number21173354
Product Code DXQ
UDI-Device Identifier00195278571397
UDI-Public00195278571397
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberONE-A2-2A
Device Lot Number163232152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/29/2024
Not provided
Not provided
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/30/2024
07/03/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2027-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown